# SDR DXTA200501130

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 4,126 hours, 2,487 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: E125R1351
- Condition: Failed
- Location: Map Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN PILOT SIDE MAP LIGHT RHEOSTAT IS TURNED TO THE OFF POSITION SMOKE STARTS COMING FROM THE BACK SIDE OF THE ASSEMBLY, WHEN TURNED ON THE SMOKE STOPS.  REMOVED AND REPLACED RHEOSTAT, OPS CHECK GOOD, NO SMOKE.  WORK DONE IAW C750 MM 33-10-00.
